DOI 10.1016/s0300-9572(98)00065-3
Profound circulatory shock following heroin overdose.
Аннотация
A 17-year-old previously healthy girl with profound circulatory shock following a heroin overdose is reported. Except for opiates no other substances and specifically no cocaine were found in the blood and urine samples. Even though the mechanism of shock is not completely understood, severe depression of left ventricular contractility seems to be the predominant reason. Acute right heart failure with decreased pulmonary capillary wedge pressure and arterial vasodilatation resulting in maldistribution of cardiac output cannot be ruled out as possible contributing factors. The shock was successfully reversed with volume loading and a high dose of dobutamine. The recovery was uneventful and the patient was discharged with normal cardiac function.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.